Alert archive / Alabama / River Flood Warnings in 2023
River Flood Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 1, 2023, 10:03 AM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Feb 3, 2023, 8:37 PM CST. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2023, 10:03 AM CST (16:03 UTC)
- In effect from
- Feb 3, 2023, 8:37 PM CST
- Expired
- Feb 5, 2023, 8:21 PM CST
- In force
- 48 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Warrior River below Selden Dam (WLDA1). The gauge peaked at 96.30 ft at Feb 4, 2023, 10:00 AM CST.
- Action stage
- 90 ft
- Minor stage
- 90 ft
- Moderate stage
- 102 ft
- Major stage
- 105 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
080
WGUS44 KBMX 011603
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
1003 AM CST Wed Feb 1 2023
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Hale, Greene
and Marengo Counties.
.Heavy rainfall of 1 to 2 inches is forecast to occur tonight and
Thursday over the Black Warrior River basin and a flood warning is
now in effect for the Black Warrior River at Selden Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by late tonight, or sooner if
conditions warrant.
&&
ALC063-065-091-020715-
/O.NEW.KBMX.FL.W.0002.230204T0237Z-000000T0000Z/
/WLDA1.1.ER.230204T0237Z.230205T1200Z.000000T0000Z.NO/
1003 AM CST Wed Feb 1 2023
...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...From Friday evening until further notice.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Wednesday the stage was 86.6 feet.
- Forecast...The river will rise to 86.7 feet this afternoon.
It will then fall to 85.3 feet tomorrow evening. It will rise
above flood stage Friday evening to 93.5 feet early Sunday
afternoon. It will then fall again but remain above flood
stage.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$11 follow-up statements
893
WGUS84 KBMX 020101
FLSBMX
Flood Statement
National Weather Service Birmingham AL
701 PM CST Wed Feb 1 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Marengo,
Hale and Greene Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Thursday morning, or sooner if
conditions warrant.
&&
ALC063-065-091-021615-
/O.CON.KBMX.FL.W.0002.230204T0237Z-000000T0000Z/
/WLDA1.1.ER.230204T0237Z.230205T1200Z.000000T0000Z.NO/
701 PM CST Wed Feb 1 2023
...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
At 94.0 feet, Between 94 and 97 feet, some secondary roads near
Lock 5 park and Sandpiper Road begin to flood and could cut off
residents. Some roads leading into Roebuck Landing are flooded
between 96 and 97 feet. Flooding of farm and pasture lands
continues.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 86.3 feet.
- Forecast...The river is expected to rise above flood stage
Friday evening and continue rising to a crest of 93.5 feet
Sunday morning.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
89^GSatterwhite781
WGUS84 KBMX 021515
FLSBMX
Flood Statement
National Weather Service Birmingham AL
915 AM CST Thu Feb 2 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Marengo,
Greene and Hale Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by late tonight, or sooner if
conditions warrant.
&&
ALC063-065-091-030615-
/O.CON.KBMX.FL.W.0002.230204T0237Z-000000T0000Z/
/WLDA1.1.ER.230204T0237Z.230205T1200Z.000000T0000Z.NO/
915 AM CST Thu Feb 2 2023
...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Thursday the stage was 86.0 feet.
- Forecast...The river is expected to rise above flood stage
Saturday morning and continue rising to a crest of 91.3 feet
Saturday evening.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$303
WGUS84 KBMX 030140
FLSBMX
Flood Statement
National Weather Service Birmingham AL
740 PM CST Thu Feb 2 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Greene,
Marengo and Hale Counties.
.Flooding is expected on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Friday morning, or sooner if
conditions warrant.
&&
ALC063-065-091-031645-
/O.EXT.KBMX.FL.W.0002.230204T0748Z-230206T1017Z/
/WLDA1.1.ER.230204T0748Z.230205T0000Z.230205T2217Z.NO/
740 PM CST Thu Feb 2 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT TO EARLY
MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...From late Friday night to early Monday morning.
* ADDITIONAL DETAILS...
- At 7:30 PM CST Thursday the stage was 86.2 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning to a crest of 91.3 feet Saturday
evening. It will then fall below flood stage Sunday
afternoon.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
89^GSatterwhite022
WGUS84 KBMX 030833
FLSBMX
Flood Statement
National Weather Service Birmingham AL
233 AM CST Fri Feb 3 2023
...The Flood Warning is extended for the following rivers in
Alabama...
Black Warrior River At Selden Lock and Dam affecting Marengo,
Hale and Greene Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this afternoon, or sooner if
conditions warrant.
&&
ALC063-065-091-032345-
/O.EXT.KBMX.FL.W.0002.230204T0300Z-230207T0520Z/
/WLDA1.1.ER.230204T0300Z.230205T0600Z.230206T1720Z.NO/
233 AM CST Fri Feb 3 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO LATE MONDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...From this evening to late Monday evening.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 2:15 AM CST Friday the stage was 86.7 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 92.7 feet early Sunday
morning. It will then fall below flood stage late Monday
morning.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
16356
WGUS84 KBMX 031425
FLSBMX
Flood Statement
National Weather Service Birmingham AL
825 AM CST Fri Feb 3 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Hale, Greene
and Marengo Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC063-065-091-040530-
/O.CON.KBMX.FL.W.0002.230204T0300Z-230207T0520Z/
/WLDA1.1.ER.230204T0300Z.230205T0600Z.230206T1720Z.NO/
825 AM CST Fri Feb 3 2023
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO LATE MONDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...From this evening to late Monday evening.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Friday the stage was 86.9 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 92.7 feet early Sunday
morning. It will then fall below flood stage late Monday
morning.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$049
WGUS84 KBMX 040233
FLSBMX
Flood Statement
National Weather Service Birmingham AL
833 PM CST Fri Feb 3 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Marengo,
Greene and Hale Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Saturday morning, or sooner if
conditions warrant.
&&
ALC063-065-091-041745-
/O.CON.KBMX.FL.W.0002.230204T0300Z-230207T0520Z/
/WLDA1.1.ER.230204T0300Z.230205T0600Z.230206T1720Z.NO/
833 PM CST Fri Feb 3 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE MONDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...Until late Monday evening.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Friday evening he stage was 88.4 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 92.7 feet early Sunday
morning. It will then fall below flood stage late Monday
morning.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
75/Linhares136
WGUS84 KBMX 041432
FLSBMX
Flood Statement
National Weather Service Birmingham AL
832 AM CST Sat Feb 4 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Greene,
Marengo and Hale Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC063-065-091-050545-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-230206T2125Z/
/WLDA1.1.ER.230204T1528Z.230205T1200Z.230206T0925Z.NO/
832 AM CST Sat Feb 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...Until Monday afternoon.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Saturday the stage was 89.7 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 91.3 feet tomorrow morning.
It will then fall below flood stage early Monday morning.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$518
WGUS84 KBMX 041521
FLSBMX
Flood Statement
National Weather Service Birmingham AL
921 AM CST Sat Feb 4 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Greene,
Marengo and Hale Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by late tonight, or sooner if
conditions warrant.
&&
ALC063-065-091-050630-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-230206T1500Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230206T0300Z.NO/
921 AM CST Sat Feb 4 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...Until late Monday morning.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Saturday the stage was 90.0 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 90.8 feet just after midnight
tonight. It will then fall below flood stage late tomorrow
evening.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$871
WGUS84 KBMX 050103
FLSBMX
Flood Statement
National Weather Service Birmingham AL
703 PM CST Sat Feb 4 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Greene, Hale
and Marengo Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Sunday morning, or sooner if
conditions warrant.
&&
ALC063-065-091-051615-
/O.CON.KBMX.FL.W.0002.000000T0000Z-230206T1500Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230206T0300Z.NO/
703 PM CST Sat Feb 4 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Saturday the stage was 90.5 feet.
- Forecast...The river will remain around 90.5 feet tonight
before falling. It will then fall below flood stage around
noon on Sunday.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
75/Linhares960
WGUS84 KBMX 051620
FLSBMX
Flood Statement
National Weather Service Birmingham AL
1020 AM CST Sun Feb 5 2023
...The Flood Warning continues for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam affecting Hale, Greene
and Marengo Counties.
.Flooding continues on the Black Warrior River and a flood warning
remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC063-065-091-060300-
/O.CON.KBMX.FL.W.0002.000000T0000Z-230206T1500Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230206T0300Z.NO/
1020 AM CST Sun Feb 5 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY AFTERNOON..
* WHAT...Minor flooding is forecast.
* WHERE...Black Warrior River At Selden Lock and Dam.
* WHEN...Until late Sunday afternoon.
* IMPACTS...At 90.0 feet, Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Saturday, February 04 the stage was 90.5 feet.
- Forecast...The river has already crested and will continue to
fall to levels below flood stage this afternoon.
- Flood stage is 90.0 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$094
WGUS84 KBMX 060221
FLSBMX
Flood Statement
National Weather Service Birmingham AL
821 PM CST Sun Feb 5 2023
...The Flood Warning is cancelled for the following rivers in
Alabama...
Black Warrior River At Selden Lock and Dam affecting Greene, Hale
and Marengo Counties.
.The Black Warrior River has fallen below flood stage, so the flood
warning has been cancelled.
ALC063-065-091-060330-
/O.CAN.KBMX.FL.W.0002.000000T0000Z-230206T0221Z/
/WLDA1.1.ER.230204T1520Z.230205T0600Z.230205T1838Z.NO/
821 PM CST Sun Feb 5 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black Warrior River At Selden Lock and Dam.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Sunday the stage was 89.6 feet.
- Forecast...The river is expected to fall to 79.8 feet Friday
morning.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
75/LinharesWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 1, 6:57 AM CST, 3 hours 6 minutes earlier.
Area forecast discussion, Feb 1, 6:57 AM CST, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 657 AM CST Wed Feb 1 2023 ...New AVIATION... .SHORT TERM... (Today through Thursday) Issued at 356 AM CST WED FEB 1 2023 This morning, the stalled boundary that was along the coast has fizzled as the cold front that was to the NW has moved through most of the area. At this writing, the surface front is now just SE of AUO and TOI but not quite to EUF. It should continue to sag TWD the Gulf Coast before stalling this evening. In the upper levels, C AL remains in SW flow with an upper trough and a low based in NW Mexico. It is expected to open up and weaken some as it swings to the NE TWD TX on Thursday. Much of today should see a lull in the showers with less shortwave pulses traversing the flow through C AL. As the trough nears, we will see rain showers return again from the W, spreading across the NW half of the area tonight and becoming widespread areawide on Thursday. Rainfall amounts tonight have been very light, and any amounts that occur this afternoon should be very light as well. Rainfall amounts are expected to be higher by Thursday afternoon into Thursday night, however amounts should generally be manageable. Will forgo flooding mention in the HWO ATTM. 08 && .LONG TERM... (Thursday night through Tuesday) Issued at 345 AM CST WED FEB 1 2023 Rain will end from northwest to southeast Thursday night and Friday morning with the passage of an upper-level trough and eastward advancement of a surface cold front. A chilly airmass will be ushered southward by northerly winds as a strong area of high pressure moves into the Ohio Valley. Temperatures Saturday morning should bottom out in the mid 20s to lower 30s from north to south across the forecast area. Dry and warmer weather is expected for Sunday and Monday as mid-level flow becomes more zonal. Pattern amplification is expected for Tuesday as a shortwave moves towards the Plains and Mid-Mississippi Valley. Between this system and a strengthening 500mb ridge near the Bahamas, increasingly moist southerly flow will develop over Alabama. This could lead to our chance of rain on Tuesday night. 87/Grantham && .AVIATION... (12Z TAFS) Issued at 635 AM CST WED FEB 1 2023 LIFR-IFR cigs will continue for the morning hours for most with ample low level moisture. Cigs should go to MVFR during the afternoon for all sites. More shower activity will move in from the WNW tonight with upper shortwave disturbances. 08 && .FIRE WEATHER... An extended wet period is expected through Friday morning, with high RH values and light northerly winds through Thursday. Rain chances will be greatest along and north of I-20 through Thursday morning, followed by more widespread rain Thursday afternoon and Thursday night will. Drier air will move into the region Friday afternoon with northerly winds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 52 42 49 34 / 20 80 100 90 Anniston 55 45 52 38 / 20 60 100 100 Birmingham 51 42 50 36 / 20 60 100 100 Tuscaloosa 51 42 50 37 / 20 60 100 100 Calera 53 45 52 39 / 20 60 100 100 Auburn 61 50 61 43 / 10 20 90 100 Montgomery 59 49 62 42 / 10 20 90 100 Troy 64 51 69 44 / 10 10 80 100 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...08 LONG TERM....87/Grantham AVIATION...08
Hazardous weather outlook, Feb 1, 4:41 AM CST, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 441 AM CST Wed Feb 1 2023 ALZ011>015-017>050-021345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 441 AM CST Wed Feb 1 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Areas of fog may reduce the visibility to less than one mile for portions of our southern and southeastern counties through 9 AM today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 10:02 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 23 hr |
Nearby
River Flood Warnings in Alabama, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.